Generalized Weyl’s Theorem for Log-Hyponormal

M. Rashid, M. H. and M. S. M., Noorani and Saari, A. S. (2008) Generalized Weyl’s Theorem for Log-Hyponormal. Malaysian Journal of Mathematical Sciences, 2 (1). pp. 73-82. ISSN 1823-8343

[img] PDF
103Kb

Abstract

In this paper, we prove that if T is log -hyponormal then the generalized Weyl’s theorem holds for T ; that is,s BW (T ) =s (T ) − E(T ).

Item Type:Article
Keyword:log -hyponormal, Weyl’s theorem
Faculty or Institute:Institute for Mathematical Research
Publisher:UPM Press
ID Code:12573
Deposited By: kmportal
Deposited On:09 Jun 2011 08:59
Last Modified:27 May 2013 07:52

Repository Staff Only: item control page

Document Download Statistics

This item has been downloaded for since 09 Jun 2011 08:59.

View statistics for "Generalized Weyl’s Theorem for Log-Hyponormal"


Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.